MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO REVOLUTION CMS W/ MIS FEMORAL BREAKAWAY NOZZLE; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-PUERTO RICO REVOLUTION CMS W/ MIS FEMORAL BREAKAWAY NOZZLE; MIXER, CEMENT, FOR CLINICAL USE
Catalog Number 0606565000
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that debris was on the outside of the cement mixer upon delivery.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Additional information:.
 
Event or Problem Description

Brand Name
REVOLUTION CMS W/ MIS FEMORAL BREAKAWAY NOZZLE
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8680573
Report Number0001811755-2019-01934
Device Sequence Number1875432
Product Code JDZ
UDI-Device Identifier37613154169673
UDI-Public37613154169673
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0606565000
Device Lot Number19070012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer07/17/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1